# SDR A6WR95019

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N880DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2062
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Rivets Popped
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND THE HEADS POPPED OFF OF THE FIRST 3 RIVETS ON THE ANGLE BETWEEN RIBS 3 AND 4 ON THE CENTER BOX OF NR 2 PYLON.  REPLACED THE RIVETS.  (X)
